On Artin's L-Functions

Files in this item

Files Size Format View
article_RIP562_part2.pdf 689.0Kb application/pdf Thumbnail

Show full item record

Item Metadata

Title: On Artin's L-Functions
Author: Langlands, R. P.
Series: The Rice University Studies, Volume 56, Number 2
Issue: Issue 2
Date: 1970-04
Citation: Langlands, R. P.. (1970). "On Artin's L-Functions." vol. 56. no. 2, pp. 23-28.
Description: Paper by R. P. Langlands

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)